Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is causing heaviness in leg, shortness of breath, high blood pressure and swollen body?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9044 Questions
legs feel very heavy,no energy,shortness on breathing,constant heart beat sound in left ear, i do suffer with high blood pressure, for some reason my whole body feel swollen,also have non-alc cirrhosis pf liver. i am 60,female
Posted Mon, 11 Feb 2013 in Hypertension and Heart Disease
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
The symptoms that you are having can be related to anxiety, cardiac problem and the cirrhosis you are having.
The feeling of heaviness in the legs, shortness of breath and the swollen body can be due to congestive heart failure, kidney disease, arthritis, high salt intake and any blood clot in the veins causing DVT. Are you taking some medicines like laxatives? Abusing these can also cause such symptoms.
I suggest you an immediate physician consultation. You need to get blood tests, kidney function tests, electrolyte levels, ECG and stress ECHO, venous Doppler of the legs and urine tests done.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor